# SDR SWAA2022021611961

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH WING SUPPORT GUSSET FOR UPPER TRAILING EDGE PANEL IS CRACKED AT LOWER TRANSVERSE WEB ATTACH POINT. APPROXIMATELY 10 INCHES INBOARD OF AFT DEFLECTION ARM. / REMOVED & REPLACED RH WING SUPPORT GUSSET FOR UPPER TRAILING EDGE PANEL IAW SRM 51-40-02-0G-0 STEP 4; SRM 51-40-045-0G-0 FIG 3; AND DWG 115A2930 REMOVED & REPLACED RH WING R/H WING TRANSVERSE WEB IAW SRM 51-40-05-0G-0 FIG 3; SRM 51-40-02-0G-0 STEP 4; & DWG 115A2930
